# SDR WVER2016092791306

- Difficulty date: September 27, 2016
- Submitted: September 27, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 31,958 hours, 25,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 670530029012
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN BETWEEN FS 913.00 AND FS 927.00 HAS 2 SCREW CHAFES ON PREVIOUS REPAIR DOUBLER AT STR 27.
